Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pinching pain, light headed, Nauseas and bleeding clots, had Pap smear. Are these symptoms of HP?

I saw my Obgyn for vaginal bleeding , I was spotting when I went in and she did a pap during my visit. She said my uterus was not enlarged but she said I was bleeding when she did my scrape. She said I might have HP, I was concerned because I thought I might have a cyst since I ve been having pinching pain and bleeding with clots. Can she tell if it is HP with out running the test first? She did also order blood work and an ultrasound. When I get the pinching pain it comes and goes and then the next day I start to bleed and feel nauseous and light headed. Are these symptoms of HP?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

By HP im guessing you are talking about human papillomavirus (HPV). HPV has a very specific presentation which raises suspicion almost immediately after a physical examination by a doctor. Mainly due to the presence of warts in the genital region.

Without these, suspecting HPV would be unethical. Although, a positive pap smear for cervical cancer could also raise suspicion for past history of HPV without the presence of warts.

I would advise you to go ahead with the transvaginal ultrasound (TVS) and write back to me with the pap smear and blood work results, as these will help in diagnosing/ruling out other conditions that can cause a similar presentation.

In the meantime, answering your query directly, I would suspect HPV, but not now, and only after ruling out more common causes for such a presentation.

Hope this helps.

Best wishes.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor